# SDR CALA2018101302086

- Difficulty date: October 9, 2018
- Submitted: October 13, 2018
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 64,863 hours, 27,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 11WL DEFECTIVE, MULTIPLE SEAT ROWS WILL NOT LIGHT. REMOVED EPSU 11WL IAW AMM 33-51-38-000-001-A, REMOVED BATTERY FORM EPSU 11WL IAW AMM 33-51-000-002-A, INSTALLED BATTERY ON REPLACEMENT ESPU 11WL IAW AMM 33-51-38-400-002-A AMD INSTALLED EPSU 11WL IAW AMM 33-51-38-400-001-A. OPS CHECK C/W CUSTOMER CARD 17-3351-1-7907 SEQ 434 ROTABLE PARTS CHANGE WAS INDICATED - TT 1248208 SN OFF 3612 POWER SUPPLY, C  OFF 31-3350-9-9001 3612 ON 31-3350-9-9001 8190.
